# SDR FDEA201511043463

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 24,451 hours, 13,501 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A2714201300000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE, YELLOW RESERVOIR LOW LEVEL, ON ECAM.  COMPLIED WITH ECAM & QRH PROCEDURES.  YELLOW SYS HYD LINE WAS FOUND LEAKING ON THE LT WING JUST I/B OF THE PYLON AREA.
